Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl CMG

Posted by Lucas on December 23, 2001, at 16:16:47

In reply to Re: Effexor Withdrawl, posted by CMG on December 17, 2001, at 21:18:28

> > I would not know how it feels, because I have not OD on Effexor. I found out about the side effects as the doctors want to call it, when I missed taking it. I called my doctor, told her I wanted off of Effexor. Her come back was "Why would I want off of it." I told her I do not want to take any meds. that take months to get off of. So I had to go it alone. I break the pill in half twice. I can miss a day and thats it. I really don't like the withdrawl at all. I have head aches, a feeling of being shocked or zinged (I guess the shocked feeling is the same as zinged) and feeling Like I will throw up at any second. After thinking about it dizzy at times. I have taken Busbar and another one that I can't remember the name. I went right off with just some shakeness. I think doctors should do more studies on Effexor before giving it out. My mom is taking a form of it, but it is in a capsal. Mine is shaped like a house. I don't know what the difference is. If she misses a couple days she cries all the time. I would rather have the cring as a side effect then what I have.
> Please no one take anything to try to end it all. There is always something new around the corner. What if it is a better way of life, you will miss out and not know it. Besides it is the chickens way out. Happiness isn't handed to us on a silver plater. Some times we have to work at it.

Yes!
This is a very good posting. In my own experience, I have found doctors to be quite reckless when it comes to switching their patients' meds, and in giving advice in general. Granted, there is a lot that is not known about the effects of these drugs, but the great wealth of information on this website alone demonstrates that there is much to learn from patients' firsthand experiences, if only the doctors would take the time to listen, and to share what they have heard. Of course, most doctors surely don't demonstrate such carelesness and arrogance - just my luck of the draw, I guess.
My ranting aside, I wish you all the best on your journey with these meds. Try to remember that the side-effects WILL subside on their own (eventually). I've recently given up on antidepressants altogether. I'm in a far better emotional and psychological space than I was when I started, and besides - since I started taking these things, I've longed to feel like my old self again. Taking these meds is not a one-sided thing: You DO have to live with certain parts of your personality being 'numbed' - and not just the parts that relate to your depression. I'm an artist, and that's a compromise I am no longer willing to make.
Something my doctors never told me: You don't have to stay on these things forever!
Good Luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lucas thread:3670
URL: http://www.dr-bob.org/babble/20011222/msgs/87760.html